MathSciNet Relay Station
MathSciNet bibliographic data
MR549932 20J05 (18G15)
Holt, D. F. An interpretation of the cohomology groups $H\sp{n}(G,\,M)$. J. Algebra 60 (1979), no. 2, 307–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement